Share Facebook
Crohn's Disease Forum » Support Forum » I am so tired!


08-20-2008, 07:05 PM   #1
Kittee
Senior Member
 
Kittee's Avatar
 
Join Date: Feb 2008
I am so tired!

Ok, I've been off pred now for 3 weeks and I've had my 3rd infusion (last Tuesday) of Remicade.

I haven't had any major stomach flares to speak of but holy god, I can't stay awake past 8:30 every night. I literally have to force myself to keep my eyes open from 8-9:30pm till I pass out. I don't get up until nearly 7:30 am and its hard to get up! I'm getting almost 10 hours of sleep every night and it's not enough.

I mentioned this to my doctor last Monday and she drew some blood tests to see if I'm not producing natural steroids anymore but she never called me back, so I assumed that my results must be ok.

So what else can this be? Could this be the Crohns even though I'm not flaring?

Also I have one other odd problem that has popped up. My joints are killing me. My hips, my fingers, my shoulders and my heels (lol??)

It literally hurts to move around, like I'm some old lady. This makes no sense to me because Remicade is also for RA. So why do I feel like I have arthritis?

Any ideas?

__________________
-Kittee
Crohns-Diagnosed March 2008.
My Crohns Journal/Blog
08-20-2008, 07:42 PM   #2
katiesue1506
Senior Member
 
Join Date: Nov 2006
Check for anemia... many Crohn's patients have it. If your level is below 12, then you are anemic and need to start taking 325mg of ferrous sulfate (iron).
08-20-2008, 08:26 PM   #3
mommy1st
Senior Member
 
Join Date: Jul 2008
Location: Lebanon, Pennsylvania
Did you tell the doctor about the joint pain . I had serum sickness with Remicade that started with my joints hurting and then it was almost like I had a stroke - until I called the doctor I couldn't really use my left side. They put me on steroids and then I started to feel better- this happened after my third infusion and I was told that I can never have Remicade again. So please be careful
08-29-2008, 03:51 PM   #4
amor151
Senior Member
 
amor151's Avatar
 
Join Date: Dec 2007
i think katiesue is right..try and get a blood test done to see if your anemic. be careful with ferrous sulphate though as a common side effect of it is really bad constipation...i personally cant take any kind of iron supplement because of the constipation it causes but you should be alright especially if you start out on a low dosage...sorry i dont have any info about the joint pains....best of luck
08-31-2008, 02:27 PM   #5
AbstractDonut
Senior Member
 
Join Date: Aug 2007
Depression can cause sleep probs too, so um, go smile at yourself in the mirror.
08-31-2008, 09:28 PM   #6
Isla
 
You mean everybody doesn't spend hours smile at themselves in a mirror??

>Tries to slide the mirror on her computer desk under a bag of candy<

"What mirror?"
Reply

Crohn's Disease Forum » Support Forum » I am so tired!
Thread Tools


All times are GMT -5. The time now is 01:40 PM.
Copyright 2006-2017 Crohnsforum.com